Tauberian Theorems for the Stieltjes Transform.

Tord Ganelius

Mathematica Scandinavica (1964)

  • Volume: 14, page 213-219
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Ganelius, Tord. "Tauberian Theorems for the Stieltjes Transform.." Mathematica Scandinavica 14 (1964): 213-219. <http://eudml.org/doc/165882>.

author = {Ganelius, Tord},
journal = {Mathematica Scandinavica},
keywords = {integral equations, integral transforms},
pages = {213-219},
title = {Tauberian Theorems for the Stieltjes Transform.},
url = {http://eudml.org/doc/165882},
volume = {14},
year = {1964},

AU - Ganelius, Tord
TI - Tauberian Theorems for the Stieltjes Transform.
JO - Mathematica Scandinavica
PY - 1964
VL - 14
SP - 213
EP - 219
KW - integral equations, integral transforms
UR - http://eudml.org/doc/165882
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.